# SDR AALA202105139021

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 32,072 hours, 12,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Slide Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT TEST FAILED "ESCAPE SLIDE LT" 13WL, AND OTHER 13WL FAULTS. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202105139016) AND BATTERY 13WL PER AMM 33-51-38. REMOVED AND REPLACED DECODER ENCODER UNIT B (AALA202105139022) 300RH7 PER AMM 23-73-47. FAULT REMAINS, NO FIX. TROUBLE SHOOT TO R4 SLIDE. REMOVED AND REPLACED R4 SLIDE (AALA202105139014) PER JOB CARD 26L00025010. EMERGENCY POWER SUPPLY UNIT TEST PASSED.
